# SDR SWAA2022061607790

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U16
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD PASSENGER CABIN BS335 LBL46 WL208. / [01] REMOVED INTERCOSTAL AT FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 LBL 46 PER SRM 51-40-02;[02] LOCATED AND DRILLED NEW INTERCOSTAL PN 141A5410-16 AT FLOOR STRUCTURE BETWEEN BS 328 TO BS 344 LBL 46 WL 208 PER SRM 51-40-05 AND DWG 141A5400. OK TO INSTALL PART;[03] VERIFIED CORRECTIVE ACTION STEP 2. VERIFIED OK TO INSTALL.;[04] INSTALLED NEW INTERCOSTAL AT FLOOR STRUCTURE FWD PASSENGER CABIN BETWEEN BS 328 TO BS 344 LBL 46 WL 208 PER SRM 51-40-02 AND DWG 141A5400;[05] VERIFIED CORRECTIVE ACTION STEP 4. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.;[06] COMPLETE.
